# SDR CA140825004

- Difficulty date: August 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,026 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10013
- Condition: Failed
- Location: Flap Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL MESSAGE.  FLAPS STOPPED AT 38 DEGREES, FERRY FLIGHT DEFERRAL, LT BPSU FOUND BINDINING, CAUSING DRAG ON FLAP SYS, LT BPSU REPLACED WITH NEW UNIT, BPSU INSTALLED AND FUNCTION CHECKED SERVICEABLE IAW AMM 27-52-01.  ALL FLAP DRIVE CABLE CONNECTING DEVICES CHECKED FOR LOCKING AND SECURITY.  PRC APPLIED TO LOCKING DEVICES AS REQUIRED.
